MAUDE Adverse Event Report: IMPRESS®.BRAIDED.CATHETER; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED.CATHETER; PERIPHERAL CATHETERS
Catalog Number 59038UAC
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The physician alleges that during a prostatic artery embolization (pae) procedure, to improve lower urinary tract symptoms.The catheter tip detached within the patient.The physician had acquired retrograde femoral artery access and had negotiated the patient's vasculature under fluoroscopy to the targeted uterine artery of interest.During catheter manipulations over a guidewire the catheter tip detached.The physician used a vascular snare device to successfully retrieve the foreign body from the patient.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.The root cause was attributed to significant force being applied to the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
IMPRESS®.BRAIDED.CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key10985374
Report Number3010665433-2020-00051
Device Sequence Number3562253
Product Code DQO
UDI-Device Identifier00884450109373
UDI-Public884450109373
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number59038UAC
Device Lot NumberE1654316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date04/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE; GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;